MathSciNet Relay Station
MathSciNet bibliographic data
MR994770 46J15 (30H05 32E25)
Axler, Sheldon; Gorkin, Pamela Sequences in the maximal ideal space of $H^\infty$. Proc. Amer. Math. Soc. 108 (1990), no. 3, 731–740.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement